# SDR UIEA2020070201475

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 79,690 hours, 11,160 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rotary Actuator
- Part number: 1387T1009
- Part serial: 5018
- Condition: Failed
- Location: Rt Wlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUNCTION FAIL AT RT WLG ALTERNATE ROTARY ACTUATOR.  IAW AMM 32-36-01-004-001 REV 98 AND AMM 32-36-01-404-009 REV 98 REPLACED ROTARY ACTUATOR AT RT WLG AND PERFORMED OPERATIONAL TEST FOR ALTERNATE EXTENSION, RESULT WAS SATISFACTORY.  CONDITION CHK NORMAL.
